Advil®
Dual Action with Acetaminophen and Ibuprofen Caplets, 50 Packets of 2 Caplets
- Stops pain where it starts with two powerful pain relief ingredients, acetaminophen and ibuprofen.
- Acetaminophen blocks pain signals and ibuprofen targets pain at the source.
- Provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief.
- Eight-hour pain relief.
Formulated with 250 mg ibuprofen that targets pain at the source and 500 mg acetaminophen that blocks pain signals in each dose, these coated pills provide relief from a wide variety of aches and pains. Provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis. The combination of ibuprofen and acetaminophen allows you to take a lower maximum daily dose of each pain medication and still have powerful, eight hour relief.
Manufacturer:
Advil®
Catalog:
eCatalog
Catalog page:
N/A
Technical specs:
Global Product Type
Pain Relief
Contains
Acetaminophen,Ibuprofen
Description
50 Packets of 2 Caplets
Product Biodegradability in Days
0
Pre-Consumer Recycled Content Percent
0%
Post-Consumer Recycled Content Percent
0%
Total Recycled Content Percent
0%